MathSciNet Relay Station
MathSciNet bibliographic data
MR628870 60B12 (60B11)
Goodman, V.; Kuelbs, J.; Zinn, J. Some results on the LIL in Banach space with applications to weighted empirical processes. Ann. Probab. 9 (1981), no. 5, 713–752.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement